Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


GGL
Mar 4, 2010

Hi Doc, HIV positive CD4 78, viral count 38000 and on treatment combivir+Kaletra, feeling kind of like pregnent woman with morning sickness. My GGL is 130, trying to control my food intake in order to get the GGL back in normal. How to do it? Can I excercise like squash or any other fisical activity witouth jeopardizing my present condition? Any info on interaction of above medicines with revivo herbal treatment.

Response from Dr. Henry

Not sure what GGL is (liver enzyme GGT?). Many persons even in the general population have fatty liver which can be worsened by some HIV drugs (hepatic steatosis). Treatment is frustrating but diet and exercise can help (I often refer to dietician in our office for specific advice). Exercise is greatly encouraged and often immensely beneficial for general health status of HIV/AIDS patients. Please also discuss with your HIV doc (show him/her which supplements you are taking). KH



Previous
Your Response to Inquiry "Truvada / Isentress and Muscle Stiffness / Joint Pain" on 1/25/2010
Next
Missing HIV Meds For 2 Weeks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement